# SDR SWIA201439035

- Difficulty date: August 2, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 29,219 hours, 17,519 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FAN COWL HAS CHAFE ON INNER STIFFENER.  C-CHECK RO: 08/11/2014, REMOVED CHAFE DAMAGE IAW STS EA AND SRM.
